| Model Number |
200H18 |
| Medical Device Problem Codes |
Calcified (1077); Gradient Increase (1270)
| Health Effect - Clinical Code |
Pulmonary Valve Stenosis (2024)
| Date of Event |
06/22/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received information that 5 years and 10 months post implant of this 18mm pulmonary valved conduit in a (b)(6) pediatric patient, it was explanted and replaced with a non medtronic product.The reason for replacement was reported as severe conduit stenosis.It was also reported that the conduit was heavily calcified especially around the distal anastomosis. also, a peak gradient of 65mmhg and 52mmhg after balloon angioplasty were noted on echocardiogram. no additional adverse patient effects were reported.
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.